# SDR USAA2009031690605

- Difficulty date: February 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - GALVANIC CORROSION ON STIFFENER AT BS 1016, BETWEEN S27L TO S27R.  REPLACED STIFFENER AT BS 1016, BETWEEN S27L TO S27R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-46568.
